Precise asymptotics of ruin probabilities for a class of multivariate heavy-tailed distributions

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Article number108871
JournalStatistics & Probability Letters
Volume166
Number of pages8
ISSN0167-7152
DOIs
Publication statusPublished - Nov 2020
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Subexponential distribution
  • Ruin probability
  • Multivariate random walk
  • LARGE DEVIATIONS
  • SUBEXPONENTIAL DISTRIBUTIONS
  • INSURANCE
  • 111 Mathematics

Cite this